American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[2] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields II. Proc. Amer. Math. Soc. 141 (2013) 2603-2608.
Abstract, references, and article information   
View Article: PDF

[3] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields. Proc. Amer. Math. Soc. 139 (2011) 11-19. MR 2729066.
Abstract, references, and article information
View Article: PDF

[4] Edward B. Burger and Ashok M. Pillai. On diophantine approximation along algebraic curves. Proc. Amer. Math. Soc. 136 (2008) 11-19. MR 2350383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jun Wu. On the Lévy constants for quadratic irrationals. Proc. Amer. Math. Soc. 134 (2006) 1631-1634. MR 2204273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Astels. Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2002) 637-642. MR 1866013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenneth S. Williams and Nicholas Buck. Comparison of the lengths of the continued fractions of $\sqrt D$ and $\frac12(1+\sqrt D)$ . Proc. Amer. Math. Soc. 120 (1994) 995-1002. MR 1169053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cor Kraaikamp and Pierre Liardet. Good approximations and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 303-309. MR 1062392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jing Cheng Tong. The conjugate property for Diophantine approximation of continued fractions . Proc. Amer. Math. Soc. 105 (1989) 535-539. MR 937852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerhard Larcher. A convergence problem connected with continued fractions . Proc. Amer. Math. Soc. 103 (1988) 718-722. MR 947645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vichian Laohakosol and Patchara Ubolsri. $p$-adic continued fractions of Liouville type . Proc. Amer. Math. Soc. 101 (1987) 403-410. MR 908638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. C. Prasad and M. Lari. A note on a theorem of Perron . Proc. Amer. Math. Soc. 97 (1986) 19-20. MR 831378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William W. Adams. The algebraic independence of certain Liouville continued fractions . Proc. Amer. Math. Soc. 95 (1985) 512-516. MR 810154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vichian Laohakosol and Patchara Ubolsri. Some algebraically independent continued fractions . Proc. Amer. Math. Soc. 95 (1985) 169-173. MR 801317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Ramharter. Extremal values of continuants . Proc. Amer. Math. Soc. 89 (1983) 189-201. MR 712621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1